# SDR IXXA20140917021

- Difficulty date: September 14, 2014
- Submitted: September 17, 2014
- Operation: Air carrier
- Aircraft: N752CX
- Make and model: Boeing 757-2G5
- Aircraft serial: 24451
- Aircraft time: 54,346 hours, 18,925 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: 287N461027
- Condition: Detached
- Location: L4 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L4 AFT GIRT BAR COVERS NOT ATTACHED.  AFT GIRT BAR COVERS REMOVED.  DMI 45243 INITIATED. CAT A NO CONDITIONS NFD 10/15/2014.
